# SDR REXA2016040900654

- Difficulty date: April 9, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 27,232 hours, 24,764 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 589 - 621, RBL 27 TRACK HAS CORROSION.  REPAIRED IAW EA CRJ253-04118.  INSTALLED REPAIR ON INBD & OTBD LANDINGS AT RBL 27, STATION 609 - 621 IAW EA CRJ253-04118.  REMOVED CORROSION FROM FS 589 - 609 & FOUND TO BE IN LIMITS WITH A MAX LOSS OF .004 IAW SRM 53-00-00.
